# SDR AALA20161129018

- Difficulty date: November 27, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 63,035 hours, 7,914 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link Assy
- Part number: ST2141
- Condition: Out Of Adjust
- Location: Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CAPTAIN’S L2 WINDOW IS STIFF WHEN CLOSING TO FULL CLOSE POSITION.  LOCKING LATCH DIFFICULT TO ENGAGE.  ADJUSTED LINK ARM ASSEMBLY IAW AMM 56-11-02-802-801.  OPERATIONAL CHECK GOOD.
